# SDR DXTA200601731

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 3,837 hours, 2,340 cycles
- Engine: Allsn AE3007C
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 99145053
- Part serial: 0318
- Condition: Intermittent
- Location: Rt Wing
- Part time: 43 hours, 30 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT AT 27,000 AMBER CAS MESSAGE (WING O' FULL R) . FUEL WAS DUMPING FROM RT WING FOR APPROX 5 MINUTES YAWED TO THE LT AND FUEL DUMPING STOPPED. STOPPED YAW AND DUMPING RESUMED.  REMOVED RT WING VENT FLOAT VALVE IAW MM 28-10-01. WING VENT SYSTEM OPERATIONALY AND LEAK CHECKS GOOD.
